Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 3, 2021, 3:26 PM EDT for Oglethorpe County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2021, 3:26 PM EDT (19:26 UTC)
- Expired
- May 3, 2021, 4:00 PM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.75 in
- Wind
- 50
County Oglethorpe County, GA
The radar
The Greer radar (KGSP), 119 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.4 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 674 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 671 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.8
The text
As transmitted.
691
WWUS82 KFFC 031926
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
326 PM EDT Mon May 3 2021
GAZ038-039-032000-
Wilkes GA-Oglethorpe GA-
326 PM EDT Mon May 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WILKES AND OGLETHORPE
COUNTIES UNTIL 400 PM EDT...
At 326 PM EDT...a strong thunderstorm was near Lexington...moving
east at 40 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Lexington, Tignall, Rayle, Jacksons Crossroads, Mallorysville,
Newtown, Delhi, Norman, Danburg and Vesta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3375 8307 3392 8314 3401 8291 3400 8291
3400 8288 3398 8286 3398 8285 3399 8284
3397 8278 3399 8272 3399 8266 3398 8265
3386 8261 3387 8258 3387 8257 3386 8257
TIME...MOT...LOC 1926Z 249DEG 35KT 3387 8302
HAIL...0.75IN
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 3, 2:05 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, May 3, 2:05 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 205 PM EDT Mon May 3 2021 ...18Z Aviation Discussion... .PREV DISCUSSION... /Issued 1202 PM EDT Mon May 3 2021/ UPDATE... A Tornado Watch continues for portions of North and Central Georgia until 4 PM EDT as environmental parameters ramped up quickly to produce cyclic supercells around the Atlanta metropolitan area earlier this morning with at least one radar confirmed tornado in central Fulton county. Trends look to be decreasing as storms are organizing into a more linear structure with mesocyclones occluding quickly, but quick spin-up tornadoes remain a possibility along with damaging wind gusts, and a chance for large hail through the rest of the afternoon. Storms will persist through the afternoon into the early evening with very warm, and moist Gulf airmass in place over the forecast area. A break is expected tonight with a lull in mid-level forcing before storms make their way back into the forecast area tomorrow as well. Thiem PREV DISCUSSION... /Issued 738 AM EDT Mon May 3 2021/ SHORT TERM /Today through Tuesday/... Beginning to see some better convective initiation over eastern Alabama this morning, and expect moderate instability will be sufficient for strong to severe storms by this afternoon. A Slight Risk for severe storms has been issued by SPC for Day 1 as upper shortwave support and strong axis of deep moisture contribute to moderate instability. Already seeing storms firing this morning over western and north Georgia, and expect waves of activity today, with the coverage and intensity of afternoon storms dependent on this morning's activity. At this point, although highest threats are large hail and damaging winds, the environment supports a non-zero tornado threat as well. Breaks in the activity late this morning or early afternoon would allow daytime heating to invigorate convection, particularly since most Hi-Res solutions are now showing a more prominent band of storms setting up north of the Atlanta area by mid morning rather than over the northern Gulf. As such, we can't count on upstream convection from cutting off available ingredients. Though PoPs do diminish into the late evening hours as the system pulls away from the region, have continued low-end chances over north Georgia overnight, then likely/categorical over the area Tuesday as ample southwest flow accompanies a front. QPF through the short-term period appears manageable, particularly given the recent dryness. Along the southern Appalachians and surrounding areas, generally 3 to 4 inches of ran is expected. Outside of this area, rainfall amounts are generally 1 to 3 inches north of the fall line, and under 1 inch to the south. It's possible that training storms or quickly accumulating rainfall could cause isolated drainage or flooding issues. Muggy conditions are expected with high temperatures in the 70s and 80s, and lows generally in the 60s, matched with high cloud cover and moisture content. 31 LONG TERM /Tuesday Night through Sunday/... Highest impact portion of fcst period will be the beginning as the upper wave pushes across the area Tuesday night ahead of the translated sfc cold front. The CWA looks to remain in the warm sector of the sfc low through the overnight, which is when some of the better juxtaposition of decent conditional instability, marginally strong deep layer shear, and helicity rich low levels are in place. Given such a setup, strong to severe convection could occur anytime Tuesday night with the main threats of damaging winds, isolated tornadoes, and heavy rain. The SPC Day 2 outlook did increase/expand to have Enhanced Risk in parts of west, then NW majority of other area in Slight Risk. As the stronger dynamics eject NEWD, the sfc cold front elongates and pushes farther south across the area Wed, focusing the likely pops for showers and storms mainly across central GA by Wed afternoon. While shear/instability is more limited, a few storms could still be strong to isolated severe in parts of the SE CWA, which matches up with a lingering Day 3 Marginal Risk. Otherwise rest of fcst period looks relatively quiet with mainly drier zonal flow for Thursday, then NW flow transition with continued dry airmass Fri/Sat, followed by some weaker moisture return and possible upper impulse bringing some slight to low end chance pops for showers/storms in north GA on Sunday. Temps dip closer to norms Wed night post CFP then decently below climo for Thurs night and Fri night with most areas reaching the upper 40s to low 50s. Baker && .AVIATION... 18Z Update... Widespread TSRA expected to persist into this evening through 23-03Z for most TAF sites followed by a lull overnight until SHRA/TSRA picks up again between 14-17Z Tues. Cigs hovering at MVFR for ATL/AHN and VFR for CSG/MCN. Guidance has cigs going high VFR overnight but thinking is most cigs should top out at 4-6kft overnight with patchy fog is cigs break. Winds primarily out of the south to southwest light overnight but around 10G15kts during the day in the storm environment. //ATL Confidence...18Z Update... Low on overnight VSBYs/CIGs. Medium on all other elements. Thiem && .PRELIMINARY POINT TEMPS/POPS... Athens 79 66 81 66 / 70 40 80 80 Atlanta 79 68 81 67 / 70 40 80 80 Blairsville 74 62 76 60 / 90 50 90 90 Cartersville 79 65 82 63 / 80 40 90 90 Columbus 82 69 85 67 / 70 40 70 80 Gainesville 76 66 79 66 / 90 40 90 90 Macon 84 68 85 67 / 50 30 70 60 Rome 80 66 82 64 / 80 40 90 90 Peachtree City 80 67 82 65 / 70 40 80 80 Vidalia 90 70 91 71 / 30 20 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 4 PM EDT this afternoon for the following zones: Baldwin...Barrow...Bartow...Bibb...Butts...Carroll... Chattahoochee...Cherokee...Clarke...Clayton...Cobb...Coweta... Crawford...DeKalb...Douglas...Fayette...Floyd...Forsyth... Greene...Gwinnett...Hancock...Haralson...Harris...Heard... Henry...Jasper...Jones...Lamar...Marion...Meriwether...Monroe... Morgan...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Pike...Polk...Putnam...Rockdale...South Fulton...Spalding...Talbot...Taliaferro...Taylor...Troup... Upson...Walton...Warren...Wilkes. && SHORT TERM...Thiem LONG TERM....Baker AVIATION...Thiem
Hazardous weather outlook, May 3, 3:26 PM EDT, 0 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 326 PM EDT Mon May 3 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041930- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 326 PM EDT Mon May 3 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... ...A Severe Thunderstorm Watch is in effect for portions of North and most of Central Georgia until 9 PM EDT... Numerous thunderstorms are expected across much of the area this afternoon and evening. Several storms could be strong to severe. large hail, damaging wind gusts, brief tornadoes, heavy rain, and frequent lightning will all be threats with any severe thunderstorms that occur. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Scattered thunderstorms are again likely across much of the area for Tuesday and Tuesday night with another disturbance and frontal system. Some could be strong to severe mainly late Tuesday afternoon into the overnight with damaging winds, isolated tornadoes, heavy rain and frequent lightning as the primary threats. While some isolated to scattered thunderstorms could occur on Wednesday as a front pushes southward, any strong to isolated severe potential should be limited to south and east central Georgia. No hazardous weather is expected Thursday through Saturday. A slight chance of thunderstorms could return to north Georgia on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is request until 9 PM across north and central Georgia. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, May 3, 2:32 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
232 PM EDT Mon May 3 2021
GAZ060-061-072-073-031915-
Putnam GA-Baldwin GA-Hancock GA-Jones GA-
232 PM EDT Mon May 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PUTNAM...BALDWIN...
SOUTHWESTERN HANCOCK AND NORTHEASTERN JONES COUNTIES UNTIL 315 PM
EDT...
At 232 PM EDT...a strong thunderstorm was over Blountsville, or 7
miles northeast of Gray...moving east at 30 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Milledgeville, Gray, Midway-Hardwick, Meriwether, Ethridge, Devereux,
Beulah, Underwood, Allenwood, Haddock, Resseaus Crossroads, Pancras,
Scottsboro, Plant Harlee Branch, Hardwick, Browns Crossing and
Blountsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3305 8305 3303 8307 3301 8306 3300 8305
3299 8305 3299 8312 3300 8312 3301 8314
3299 8317 3300 8353 3317 8356 3317 8355
3319 8355 3331 8304
TIME...MOT...LOC 1832Z 267DEG 25KT 3311 8347
HAIL...0.75IN
WIND...50MPHLocal storm report, May 3, 2:39 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
239 PM EDT MON MAY 03 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 PM TSTM WND DMG 1 E MONROE 33.80N 83.70W
05/03/2021 WALTON GA EMERGENCY MNGR
TREES DOWN ALONG IKE STONE ROAD PER EMA
&&
EVENT NUMBER FFC2100284
LUSKSpecial weather statement, May 3, 2:40 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
240 PM EDT Mon May 3 2021
GAZ066-067-078-079-089-031915-
Harris GA-Troup GA-Meriwether GA-Talbot GA-Muscogee GA-
240 PM EDT Mon May 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...SOUTHEASTERN TROUP...
SOUTHWESTERN MERIWETHER...NORTHWESTERN TALBOT AND NORTHWESTERN
MUSCOGEE COUNTIES UNTIL 315 PM EDT...
At 240 PM EDT...a strong thunderstorm was over Goat Rock
Lake...moving northeast at 40 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Columbus, Hamilton, Pine Mountain, Waverly Hall, Bibb City, Goat Rock
Lake, Ellerslie, Laurel Hills, F.d. Roosevelt State Park, Green
Island Hills, Vista Terrace, Cataula, Columbus Metropolitan Airport,
Baughville, Rose Hill, Stovall, Mountain Hill, Avondale, Benning Park
and Fortson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3298 8487 3274 8452 3240 8497 3241 8498
3243 8496 3244 8497 3245 8500 3252 8500
3258 8507 3262 8509 3263 8508 3264 8511
3266 8509 3267 8509 3269 8512
TIME...MOT...LOC 1840Z 221DEG 44KT 3263 8508
HAIL...0.25IN
WIND...40MPHSpecial weather statement, May 3, 3:14 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
314 PM EDT Mon May 3 2021
GAZ068>070-079-031945-
Lamar GA-Upson GA-Talbot GA-Pike GA-
314 PM EDT Mon May 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAMAR...UPSON...
NORTHEASTERN TALBOT AND SOUTHEASTERN PIKE COUNTIES UNTIL 345 PM
EDT...
At 314 PM EDT...a strong thunderstorm was over Sprewell Bluff State
Park, or 10 miles west of Thomaston...moving northeast at 45 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Thomaston, Woodland, Yatesville, Meansville, Sunset Village, Lincoln
Park, The Rock, Atwater, Lifsey Springs, Redbone Crossroads, Sprewell
Bluff State Park, Crest, Pleasant Hill, Logtown, Sunnyside, Hannahs
Mill, Piedmont and Big Lazer Creek Wma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3285 8457 3288 8451 3291 8451 3291 8453
3295 8452 3312 8427 3293 8410 3293 8412
3287 8413 3272 8451 3284 8461
TIME...MOT...LOC 1914Z 234DEG 39KT 3285 8450
HAIL...0.75IN
WIND...50MPHSpecial weather statement, May 3, 3:16 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
316 PM EDT Mon May 3 2021
GAZ090-091-102-103-031945-
Chattahoochee GA-Stewart GA-Marion GA-Webster GA-
316 PM EDT Mon May 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHATTAHOOCHEE...
NORTHEASTERN STEWART...SOUTHERN MARION AND NORTHWESTERN WEBSTER
COUNTIES UNTIL 345 PM EDT...
At 316 PM EDT...a strong thunderstorm was near Renfroe, or near
Cusseta...moving northeast at 40 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Buena Vista, Cusseta, Putnam, Brantley, Seminole, Charles,
Christopher, Jamestown/south Fort Benning, Brooklyn, Renfroe, Manta,
Zellobee, Doyle and Louvale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3221 8493 3250 8467 3228 8441 3225 8441
3208 8479
TIME...MOT...LOC 1916Z 227DEG 34KT 3222 8478
HAIL...0.75IN
WIND...50MPHSpecial weather statement, May 3, 3:26 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
326 PM EDT Mon May 3 2021
GAZ038-039-032000-
Wilkes GA-Oglethorpe GA-
326 PM EDT Mon May 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WILKES AND OGLETHORPE
COUNTIES UNTIL 400 PM EDT...
At 326 PM EDT...a strong thunderstorm was near Lexington...moving
east at 40 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Lexington, Tignall, Rayle, Jacksons Crossroads, Mallorysville,
Newtown, Delhi, Norman, Danburg and Vesta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3375 8307 3392 8314 3401 8291 3400 8291
3400 8288 3398 8286 3398 8285 3399 8284
3397 8278 3399 8272 3399 8266 3398 8265
3386 8261 3387 8258 3387 8257 3386 8257
TIME...MOT...LOC 1926Z 249DEG 35KT 3387 8302
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 8:50 AM EDT | Special Weather Statement | FFC | Carroll | 25 min |
| May 3, 9:11 AM EDT | Special Weather Statement | FFC | Emanuel | 34 min |
| May 3, 9:13 AM EDT | Special Weather Statement | FFC | Carroll | 32 min |
| May 3, 9:46 AM EDT | Special Weather Statement | FFC | Douglas | 29 min |
| May 3, 10:14 AM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 31 min |
| May 3, 10:21 AM EDT | Tornado Warning | FFC | Douglas, Fulton | 24 min |
| May 3, 10:44 AM EDT | Tornado Warning | FFC | DeKalb, Fulton | 31 min |
| May 3, 11:10 AM EDT | Special Weather Statement | FFC | Meriwether, Troup | 50 min |
| May 3, 11:10 AM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 32 min |
| May 3, 11:13 AM EDT | Special Weather Statement | FFC | Clayton | 32 min |
| May 3, 11:38 AM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett, Rockdale | 37 min |
| May 3, 11:53 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Rockdale, Walton | 37 min |
| May 3, 11:58 AM EDT | Special Weather Statement | FFC | Paulding, Polk | 32 min |
| May 3, 12:03 PM EDT | Special Weather Statement | FFC | Meriwether, Pike | 42 min |
| May 3, 12:22 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Jackson | 23 min |
| May 3, 12:28 PM EDT | Flash Flood Warning | FFC | Carroll, Clayton, Cobb, DeKalb, Douglas, Forsyth and 5 more | 8 hr |
| May 3, 12:33 PM EDT | Special Weather Statement | FFC | Barrow | 27 min |
| May 3, 12:36 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Madison, Oglethorpe | 24 min |
| May 3, 12:42 PM EDT | Tornado Warning | FFC | Clarke, Jackson, Madison, Oglethorpe | 33 min |
| May 3, 12:46 PM EDT | Special Weather Statement | FFC | Cobb | 29 min |
| May 3, 12:48 PM EDT | Tornado Warning | FFC | Jackson, Madison | 27 min |
| May 3, 12:54 PM EDT | Special Weather Statement | FFC | Butts, Spalding | 36 min |
| May 3, 1:03 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Lamar, Monroe, Spalding | 42 min |
| May 3, 1:06 PM EDT | Special Weather Statement | FFC | Clarke | 24 min |
| May 3, 1:17 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Madison, Oglethorpe | 28 min |
| May 3, 1:19 PM EDT | Special Weather Statement | FFC | Madison | 11 min |
| May 3, 1:26 PM EDT | Tornado Warning | FFC | Butts, Jasper | 34 min |
| May 3, 1:42 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe | 33 min |
| May 3, 1:56 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jasper, Jones, Monroe, Putnam | 34 min |
| May 3, 2:30 PM EDT | Special Weather Statement | FFC | Chattahoochee, Talbot | 45 min |
| May 3, 2:32 PM EDT | Special Weather Statement | FFC | Baldwin | 43 min |
| May 3, 2:40 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 35 min |
| May 3, 3:01 PM EDT | River Flood Warning | FFC | DeKalb | 7 hr |
| May 3, 3:02 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 67 hr |
| May 3, 3:03 PM EDT | River Flood Warning | FFC | Polk | 11 hr |
| May 3, 3:06 PM EDT | River Flood Warning | FFC | DeKalb | 7 hr |
| May 3, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Jefferson, Washington | 39 min |
| May 3, 3:14 PM EDT | Special Weather Statement | FFC | Upson | 31 min |
| May 3, 3:16 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 29 min |
| May 3, 3:41 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 34 min |
| May 3, 3:47 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 13 min |
| May 3, 4:06 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 24 min |
| May 3, 4:21 PM EDT | River Flood Warning | FFC | Newton, Rockdale | 66 hr |
| May 3, 4:31 PM EDT | Special Weather Statement | FFC | Clarke, Oconee, Walton | 29 min |
| May 3, 4:34 PM EDT | River Flood Warning | FFC | Cobb | 6 hr |
| May 3, 4:37 PM EDT | Special Weather Statement | FFC | Washington | 23 min |
| May 3, 4:38 PM EDT | Special Weather Statement | FFC | Coweta | 37 min |
| May 3, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 46 min |
| May 3, 4:55 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 29 min |
| May 3, 5:06 PM EDT | Special Weather Statement | FFC | Clayton | 24 min |
| May 3, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Washington, Wilkinson | 24 min |
| May 3, 5:29 PM EDT | River Flood Warning | FFC | Gwinnett | 7 hr |
| May 3, 5:40 PM EDT | Flash Flood Watch | FFC | Baldwin, Banks, Barrow, Bartow, Butts, Carroll and 63 more | 32 hr |
| May 3, 5:46 PM EDT | Special Weather Statement | FFC | Paulding, Polk | 29 min |
| May 3, 5:46 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 44 min |
| May 3, 5:51 PM EDT | Special Weather Statement | FFC | Wilkes | 24 min |
| May 3, 6:18 PM EDT | Special Weather Statement | FFC | Polk | 27 min |
| May 3, 6:41 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 3 hr |
| May 3, 6:50 PM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 25 min |
| May 3, 7:27 PM EDT | Special Weather Statement | FFC | Pickens | 33 min |
| May 3, 7:33 PM EDT | Special Weather Statement | FFC | Emanuel | 27 min |
| May 3, 7:39 PM EDT | Special Weather Statement | FFC | Troup | 36 min |
| May 3, 7:45 PM EDT | River Flood Warning | FFC | Polk | 4 hr |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.